# SDR HEEA076955

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: N0002000
- Part serial: 4748
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW UNIT DOES NOT GIVE GPS POSITION AND TRANSMITS INTERMITTENTLY WITH CDU. TO BE SENT TO VENDOR FOR WARRANTY REPAIR.
